T Nation

Leg Cramps and TRT

I am awake at this un-Godly hour because of leg cramps, in my left calf. This is apparently a result of TRT and sitting on my ass yesterday at a sporting event. I rarely sit for long and I think my leg is punishing me.

WebMD says to eat a banana and drink more water.

So, this thread is a warning to my fellow TRT followers that leg cramps is one of the wonderful side effects of your therapy. Fun, huh?

My legs have been a source of misery for the entire half year I’ve been on HRT. I assumed it was 70% deconditioning and 30% due to my accident and nerve/muscle damage. But leg cramps due to HRT? Via what mechanism? That strains my brain?! Doc

I have never had leg cramps related to HRT. (I think) I have one herniated, and one bulging disc at L4-5, & L5-S1, and the symptoms include the muscle/leg cramps I’ve always had.
Sorry to hear you gentlemen are suffering from cramps, I really do feel your pain.

I also do not suffer, but sympatize with your situation.

I think low potassium can cause leg cramps. You might want to check that out.

[quote]lrrp11 wrote:
I think low potassium can cause leg cramps. You might want to check that out.[/quote]

One of the docs I saw told me to expect leg cramps. Another one told me this as well. Apparently TRT can alter your body chem in unknown ways.